# SDR USAA991208

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corroded
- Location: Bs 967
- Part time: 40,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND TEN 1 INCH BY 1 INCH AREAS OF CORROSION ON UPPER CAP OF T-CAP STATION 967, CORROSION LEVEL 2.  REPLACED T-CAP PER TR 53-10-05.  (M)
